# SDR DALA2016050903832

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 71,241 hours, 53,474 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE RT HYDRAULIC PRESSURE LOW AND RUDDER CONTROL MAN.  RT HYD PRESSURE "0" , HYD QTY INITIALLY WENT TO 3 QTS THEN TO 19 QTS.  FOLLOWED QRH PROCEDURE NORMAL LANDING AND CONFIGURATION.  FOUND BOTH HYD SYS REQUIRED BLEED DUE TO AIR IN SYS. REPLACED RT HYD FILTERS AND FOUND NO DEBRIS.  SERVICED SYS AND RAN ENGINE AND CYCLES ALL SYSTEMS.  ALL PRESSURES CHECK NORMAL.
